# SDR SIMA20151231001

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 37,746 hours, 34,579 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 01523
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH 350 TO 360 WE HAD THE PRESSURIZATION CLIMB TO 11300' FEET.  DEFERRED AUTO & MANUAL PRESSURIZATIONS.  M PROCEDURES COMPLIED WITH.  PERFORMED TROUBLESHOOTING IAW FIM 21-31-00, DID NOT FIX.  SEE KVA FOR UPDATE.  MEL 21-18 REMAINS OPEN.  M PROCEDURES COMPLIED WITH.  R & R ELECTRO PNEUMATIC OUTFLOW VLV IAW AMM 21-31-03 & GND CONNECTION DOOR RUBBER SEAL RING IAW AMM 21-22-04, NO FIX.  MEL 21-18 REMAINS OPEN.
